Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 410, NWS Tulsa, OK

June 16, 2011Delaware County, Mayes County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Jun 16, 2011, 3:11 PM CDT for Delaware County, Mayes County, Oklahoma. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 16, 2011, 3:11 PM CDT (20:11 UTC)
Expired
Jun 16, 2011, 3:39 PM CDT
In force
28 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties Delaware County, OK, Mayes County, OK

The radar

The Tulsa radar (KINX), 59 km from the middle of the area, began a volume at 20:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 16, 12:26 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 8.2 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2011-06-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 26 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2011-06-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 209 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
26 J/kg
Mixed-layer CIN
-387 J/kg
Mixed-layer LCL
2134 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
209 m²/s²
0-3 km storm-relative helicity
327 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

324 
WUUS54 KTSA 162011
SVRTSA
OKC041-097-162115-
/O.NEW.KTSA.SV.W.0410.110616T2011Z-110616T2115Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
311 PM CDT THU JUN 16 2011

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN DELAWARE COUNTY IN NORTHEAST OKLAHOMA
  NORTHEASTERN MAYES COUNTY IN NORTHEAST OKLAHOMA

* UNTIL 415 PM CDT

* AT 306 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 3 MILES SOUTHWEST
  OF LANGLEY...MOVING EAST AT 10 MPH.

  STORM HAZARDS INCLUDE...
  QUARTER SIZE HAIL...
  WIND GUSTS TO 60 MPH...

* SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  SPAVINAW...LANGLEY...DISNEY AND CHLOETA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3633 9491 3637 9514 3651 9514 3652 9505
      3651 9501 3652 9500 3653 9490
TIME...MOT...LOC 2011Z 268DEG 9KT 3644 9507

$$
2 follow-up statements
573 
WWUS54 KTSA 162028
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
328 PM CDT THU JUN 16 2011

OKC041-097-162115-
/O.CON.KTSA.SV.W.0410.000000T0000Z-110616T2115Z/
DELAWARE OK-MAYES OK-
328 PM CDT THU JUN 16 2011

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT FOR
NORTHEASTERN MAYES AND WESTERN DELAWARE COUNTIES...

AT 327 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR DISNEY...
MOVING EAST AT 10 MPH.

STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
WIND GUSTS TO 60 MPH...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...CHLOETA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3641 9504 3649 9504 3650 9502 3651 9501
      3652 9499 3653 9490 3638 9491
TIME...MOT...LOC 2029Z 268DEG 9KT 3645 9499

$$
780 
WWUS54 KTSA 162039
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
339 PM CDT THU JUN 16 2011

OKC041-097-162049-
/O.CAN.KTSA.SV.W.0410.000000T0000Z-110616T2115Z/
DELAWARE OK-MAYES OK-
339 PM CDT THU JUN 16 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MAYES AND WESTERN
DELAWARE COUNTIES IS CANCELLED...

THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE
SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.

GUSTY WINDS...SMALL HAIL AND VERY HEAVY RAIN WILL STILL BE POSSIBLE
WITH THIS STORM.

NEW THUNDERSTORM DEVELOPMENT CONTINUES SOUTH TOWARD LEACH. ANY OF 
THESE STORMS COULD BECOME SEVERE AT ANY TIME.

LAT...LON 3641 9504 3649 9504 3650 9502 3651 9501
      3652 9499 3653 9490 3638 9491
TIME...MOT...LOC 2039Z 268DEG 9KT 3645 9496

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 16, 12:33 PM CDT, 2 hours 38 minutes earlier.

Area forecast discussion, Jun 16, 12:33 PM CDT, 2 hours 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1233 PM CDT THU JUN 16 2011

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
MCS ONGOING ACROSS SOUTHEASTERN KANSAS IS EXPECTED TO TRACK
SOUTHEASTWARD AND IMPACT NE OK INTO FAR NW AR SITES THIS AFTERNOON
TO EARLY EVENING. KFSM/KMLC SITES ARE EXPECTED TO REMAIN ON THE
PERIPHERY OF THE CONVECTION. OVERNIGHT MCS ACTIVITY IS CURRENTLY
THOUGHT TO REMAIN NORTH OF TAF SITES WITH VFR CONDITIONS
PREVAILING. BREEZY SOUTH WINDS WILL DEVELOP FRIDAY.

&&

.PREV DISCUSSION... /ISSUED 1142 AM CDT THU JUN 16 2011/

..UPDATE...

DISCUSSION...
CONVECTION CONTINUES TO EVOLVE AS DISCUSSED PREVIOUSLY. UPDATED
FORECAST WILL ADDRESS HIGH TEMPS GIVEN PREVIOUS AND EXPECTED
IMPACTS FROM CONVECTION. MOST NOTABLE COOL DOWN IS ACROSS FAR
NORTHWEST ARKANSAS WHERE CLOUD COVER REMAINS THICK...AND
ADDITIONAL CLOUD COVER AND POSSIBLE CONVECTION REMAINING IN THE AREA
THIS AFTERNOON. HOT AND HUMID CONDITIONS ARE STILL EXPECTED ACROSS
SOUTHEAST OKLAHOMA TO NEAR INTERSTATE 40 WHERE 24HR TEMP CHANGES
REMAIN SMALL.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   92  77  99  78 /  60  20  10  10
FSM   88  72  99  73 /  20  10  20  10
MLC   94  75  98  76 /  30  10  10  10
BVO   90  73  98  74 /  60  30  10  10
FYV   82  72  93  73 /  50  20  20  10
BYV   82  71  93  72 /  50  20  20  10
MKO   90  73  97  74 /  40  10  20  10
MIO   88  74  95  75 /  30  30  10  10
F10   94  75  98  76 /  40  10  10  10
HHW   95  75  97  75 /  10  10  10  10

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...WIND ADVISORY UNTIL 2 PM THURSDAY FOR ARZ001-ARZ002-ARZ010-
     ARZ011-ARZ019-ARZ020.

&&

AVIATION...07
Hazardous weather outlook, Jun 16, 12:56 PM CDT, 2 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
1256 PM CDT THU JUN 16 2011

ARZ001-002-010-011-019-020-029-OKZ049-053>076-171000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
100 PM CDT THU JUN 16 2011

...SEVERE WEATHER POTENTIAL INCREASES THIS AFTERNOON...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SEVERE THUNDERSTORM.
	RISK...SIGNIFICANT.
	AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...AFTER 1 PM.

FLASH FLOOD.
	RISK...LIMITED.
	AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...THIS AFTERNOON.

DANGEROUS HEAT.
	RISK...LIMITED.
	AREA...SOUTHEAST OKLAHOMA.
	ONSET...ONGOING.

SIGNIFICANT WINDS.
	RISK...LIMITED.
	AREA...NORTHWEST ARKANSAS.
	ONSET...ONGOING.

DISCUSSION...
STRONG TO SEVERE THUNDERSTORMS WILL SPREAD SOUTHEASTWARD THROUGH
NORTHEAST OKLAHOMA THIS AFTERNOON...AND EVENTUALLY TRACK INTO
NORTHWEST ARKANSAS LATE THIS AFTERNOON.  DAMAGING WINDS WILL
BE THE PRIMARY RISK...WITH LOCALIZED RISK OF LARGE HAIL.
THIS DEVELOPING THUNDERSTORM COMPLEX IS EXPECTED TO MOVE
EAST OF THE AREA BY MID EVENING...WITH A DECREASING RISK
OF SEVERE WEATHER.

LOCALLY HEAVY RAINS ARE POSSIBLE THIS AFTERNOON AND THIS
EVENING...WHICH RAISES THE RISK OF LOCALIZED FLASH FLOODING
ESPECIALLY FOR AREAS WHICH RECEIVED HEAVY RAINFALL THIS MORNING.

STRONG GUSTY WINDS ACROSS FAR NORTHWEST ARKANSAS WILL SUBSIDE
THIS AFTERNOON...WITH ANY ADDITIONAL STRONG WINDS BEING
THE RESULT OF THUNDERSTORMS.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK IS POSSIBLE IF
THE SEVERE WEATHER THREAT BECOMES WIDESPREAD.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
FRIDAY AND SATURDAY...HIGH WIND POTENTIAL...DANGEROUS HEAT POTENTIAL.
SUNDAY...DANGEROUS HEAT POTENTIAL.
MONDAY...THUNDERSTORM POTENTIAL...DANGEROUS HEAT POTENTIAL.
TUESDAY AND WEDNESDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
GUSTY SOUTHERLY WINDS WILL DEVELOP FRIDAY INTO SATURDAY
WITH TEMPERATURES WARMING WELL ABOVE NORMAL.  THIS WILL
PRODUCE HIGH HEAT INDEX VALUES AND CAUTION SHOULD BE
EXERCISED IF OUTDOOR ACTIVITIES ARE EXPECTED. THE DANGEROUS
HEAT WILL CONTINUE INTO NEXT WEEK.  THUNDERSTORM
CHANCES WILL INCREASE FOR THE FIRST PART OF NEXT WEEK
AS THE NEXT FRONTAL BOUNDARY APPROACHES.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, Jun 16, 2:04 PM CDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
204 PM CDT THU JUN 16 2011

OKZ054-161930-
OSAGE OK-
204 PM CDT THU JUN 16 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 230 PM CDT
FOR THE FOLLOWING COUNTY...

IN NORTHEAST OKLAHOMA
     EASTERN OSAGE

AT 204 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES WEST OF
OSAGE HILLS STATE PARK...MOVING EAST AT 20 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...PAWHUSKA...TALLANT...
NELAGONEY...OKESA AND OSAGE HILLS STATE PARK.

THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 50 MPH.

LAT...LON 3679 9600 3662 9599 3652 9600 3665 9637
      3683 9632
TIME...MOT...LOC 1904Z 283DEG 16KT 3672 9623
Special weather statement, Jun 16, 2:17 PM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
217 PM CDT THU JUN 16 2011

OKZ054-161945-
OSAGE OK-
217 PM CDT THU JUN 16 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 245 PM CDT
FOR THE FOLLOWING COUNTY...

IN NORTHEAST OKLAHOMA
     SOUTHEASTERN OSAGE

AT 218 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES SOUTHEAST
OF WYNONA...MOVING SOUTHEAST AT 30 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...AVANT...WYNONA...WOLCO...
BARNSDALL...PERSHING...TALLANT AND NELAGONEY.

THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL.

LAT...LON 3657 9600 3623 9601 3647 9637 3666 9627
TIME...MOT...LOC 1918Z 305DEG 27KT 3651 9626
Local storm report, Jun 16, 2:19 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
219 PM CDT THU JUN 16 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     TSTM WND GST     COPAN                   36.90N 95.93W
06/16/2011  E60 MPH          WASHINGTON         OK   POST OFFICE

            ESTIMATED 50 TO 60 MPH WINDS AND TORRENTIAL RAIN. TIME
            ESTIMATED VIA RADAR.

&&

KAH
Special weather statement, Jun 16, 2:48 PM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
248 PM CDT THU JUN 16 2011

OKZ054>057-060-061-064-067-162045-
CRAIG OK-CREEK OK-NOWATA OK-OSAGE OK-ROGERS OK-TULSA OK-WAGONER
OK-WASHINGTON OK-
248 PM CDT THU JUN 16 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 345 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     WESTERN CRAIG...NORTHEASTERN CREEK...NOWATA...SOUTHEASTERN
     OSAGE...ROGERS...TULSA...NORTHWESTERN WAGONER AND WASHINGTON

AT 248 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM DEWEY TO 4 MILES NORTHEAST OF AVANT TO 6 MILES
SOUTHWEST OF SPERRY...MOVING EAST AT 30 MPH. SOME LOCATIONS THAT WILL
BE AFFECTED BY THESE STORMS INCLUDE...TULSA...GRAY...NOWATA...
DELAWARE...LENAPAH...WATOVA...NEW ALLUWE...CLAREMORE...CATOOSA...
VERDIGRIS...FOYIL...OOLOGAH...BUSHYHEAD...TALALA...AVANT...WOLCO...
SAND SPRINGS...JENKS...OWASSO...SPERRY...SKIATOOK...COLLINSVILLE...
BROKEN ARROW...BARTLESVILLE...VERA...RAMONA...OCHELATA...DEWEY AND
CENTRALIA.

THESE STORMS WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL. THESE
STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH. RESIDENTS
IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER
ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3691 9529 3618 9560 3597 9576 3598 9605
      3606 9628 3689 9600
TIME...MOT...LOC 1948Z 273DEG 25KT 3680 9588 3651 9597
          3625 9607
Special weather statement, Jun 16, 2:58 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
258 PM CDT THU JUN 16 2011

OKZ054-162030-
OSAGE OK-
258 PM CDT THU JUN 16 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 330 PM CDT
FOR THE FOLLOWING COUNTY...

IN NORTHEAST OKLAHOMA
     WESTERN OSAGE

AT 258 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 15 MILES WEST OF
APPERSON...MOVING SOUTHEAST AT 25 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...BURBANK AND APPERSON.

THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL.

LAT...LON 3670 9705 3669 9694 3675 9689 3675 9683
      3678 9679 3676 9665 3650 9685 3654 9694
      3656 9693 3656 9689 3659 9691 3658 9700
      3661 9706 3668 9707
TIME...MOT...LOC 1958Z 296DEG 22KT 3669 9700
Special weather statement, Jun 16, 3:04 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
304 PM CDT THU JUN 16 2011

OKZ057-062-063-162030-
CRAIG OK-DELAWARE OK-MAYES OK-
304 PM CDT THU JUN 16 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 330 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     SOUTHEASTERN CRAIG...WESTERN DELAWARE AND NORTHEASTERN MAYES

AT 304 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 2 MILES EAST OF
PENSACOLA...MOVING EAST AT 10 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...CHLOETA...CLEORA...KETCHUM...
SPAVINAW...STRANG...PENSACOLA...LANGLEY...DISNEY...SPAVINAW STATE
PARK...CHEROKEE STATE PARK AND DISNEY LITTLE BLUE STATE PARK.

THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL. RESIDENTS
IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER
ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3660 9497 3637 9491 3636 9512 3650 9519
TIME...MOT...LOC 2004Z 248DEG 10KT 3646 9509

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 16, 3:26 AM CDTSevere Thunderstorm WarningTSAOsage, Pawnee64 min
Jun 16, 4:28 AM CDTSevere Thunderstorm WarningTSACreek, Okfuskee, Okmulgee, Osage, Pawnee, Tulsa62 min
Jun 16, 5:27 AM CDTSevere Thunderstorm WarningTSACreek, McIntosh, Muskogee, Okfuskee, Okmulgee, Osage and 3 more63 min
Jun 16, 6:05 AM CDTSevere Thunderstorm WarningTSACherokee, McIntosh, Mayes, Muskogee, Rogers, Sequoyah and 1 more55 min
Jun 16, 6:49 AM CDTSevere Thunderstorm WarningTSAAdair, Cherokee37 min
Jun 16, 7:19 AM CDTSpecial Weather StatementTSAMuskogee26 min
Jun 16, 11:17 AM CDTSevere Thunderstorm WarningTSAOsage, Pawnee15 min
Jun 16, 11:36 AM CDTSpecial Weather StatementTSAOsage54 min
Jun 16, 1:01 PM CDTSevere Thunderstorm WarningTSANowata, Osage, Washington59 min
Jun 16, 1:18 PM CDTTornado WarningTSAOsage, Washington27 min
Jun 16, 1:54 PM CDTSevere Thunderstorm WarningTSANowata, Rogers, Washington51 min
Jun 16, 2:04 PM CDTSpecial Weather StatementTSAOsage26 min
Jun 16, 2:17 PM CDTSpecial Weather StatementTSAOsage28 min
Jun 16, 2:48 PM CDTSpecial Weather StatementTSANowata, Rogers, Tulsa, Washington57 min
Jun 16, 2:58 PM CDTSpecial Weather StatementTSAKay32 min
Jun 16, 3:04 PM CDTSpecial Weather StatementTSADelaware26 min
Jun 16, 3:17 PM CDTSevere Thunderstorm WarningTSARogers, Tulsa, Washington28 min
Jun 16, 3:52 PM CDTSpecial Weather StatementTSANowata23 min
Jun 16, 3:54 PM CDTSpecial Weather StatementTSAWashington36 min
Jun 16, 4:06 PM CDTSpecial Weather StatementTSADelaware24 min
Jun 16, 4:09 PM CDTSevere Thunderstorm WarningTSADelaware30 min
Jun 16, 4:38 PM CDTSpecial Weather StatementTSAWashington37 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.